# SDR HALA0700274

- Difficulty date: July 3, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,946 hours, 29,106 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, BTB, INBOARD AILERON DISPLAY ON EICAS DOES NOT SHOW CORRECT CONTROL CHECK.  ON ARRIVAL BACK INTO GATE FOUND RT IB AILERON NOT FAIRING.  ADJUSTED INBOARD AILERON TRANSMITTER PER AMM 27-18-00-501 AND ADJUSTED INBOARD AILERON PCA INPUT ROD PER AMM 27-11-48-422-040.  AILERON OPS CHECK OKAY.
